# SDR ABXA20200803158

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 91,431 hours, 15,737 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: 113T1108
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT TRUNNION BEARING HAS CORROSION.  AIRCRAFT WAS GROUNDED WHILE IN MAINTENANCE FOR MLG CHANGE.
